Removable singularities in C*-algebras of real rank zero

Lawrence A. Harris

Research output: Contribution to journalArticlepeer-review


Let A be a C*-algebra with identity and real rank zero. Suppose a complex-valued function is holomorphic and bounded on the intersection of the open unit ball of A and the identity component of the set of invertible elements of A. We give a short transparent proof that the function has a holomorphic extension to the entire open unit ball of A. The author previously deduced this from a more general fact about Banach algebras.

Original languageEnglish
Pages (from-to)1390-1393
Number of pages4
JournalJournal of Mathematical Analysis and Applications
Issue number2
StatePublished - Jan 15 2017

Bibliographical note

Publisher Copyright:
© 2016 Elsevier Inc.


  • Infinite dimensional holomorphy
  • Weak (FU)

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Removable singularities in C*-algebras of real rank zero'. Together they form a unique fingerprint.

Cite this